# SDR AALA20090313TUL04

- Difficulty date: March 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- Aircraft time: 63,223 hours, 33,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TIE DOWN TRACK FITTING CORRODED AT STATION 271.  INSTALLED NEW CARGO TIE DOWN TRACK FITTING PER SRM 51-30-05.
